# SDR SWAA2020100821660

- Difficulty date: September 28, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 46,064 hours, 22,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 259-270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT CHANNEL LOCATED BETWEEN STA 259.5 TO STA 270 B L0 AND WL 208.1 AT COCKPIT.
